# SDR DXTA200501109

- Difficulty date: November 25, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 5,945 hours, 4,941 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, CO-PILOTS RIGHT BRAKE PEDAL GOES TO THE FLOOR WITH MINIMAL BRAKE EFFECTIVENESS.  AFTER PUMPING BRAKE PEDAL, FULL PRESSURE RETURNS TO BRAKE PEDAL.  HOWEVER A SHORT TIME DELAY RETURNS RIGHT BRAKE PEDAL TO SAME CONDITION.  BLED BRAKES & ANTI-SKID SYSTEM TO REMOVE ALL AIR IAW CE560 M/M CHAP 32-42-00.  BRAKES OPS CHECK & LEAK CHECK GOOD.
